# SDR RYN2004F00028

- Difficulty date: February 13, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: DALAQ
- Make and model: Airbus A321-211
- Aircraft serial: 1438
- Engine: Iae V2533A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B, A

## Discrepancy

DURING CLIMB OUT, NR 2 ENGINE STALLED.  APPROPRIATE PROCEDURES WERE FOLLOWED.  EMERGENCY DECLARED AND AIRCRAFT RETURNED TO DEPARTURE AIRPORT AND LANDED WITHOUT INCIDENT.  REMOVED AND REPACED NR 2 ENGINE.
